Friday, May 22, 2009

Thursday, Day 2: 5 doses down and still going ...

A common side effect of the IL-2 treatment is Rigors. I've now experienced it on my last three doses. Uncontrollable shaking, jaw jittering and over all cold feeling is quickly treated with a small dose of morphine. So far this is by far my worse side effect, one that I can deal with.

Phil called me yesterday. My cousin Roach made the trip from Cumberland, MD and stayed with me all day. My parents and even Buxton stopped by and stayed with me for my nightly dose. It was certainly nice to talk to and see everyone. Thanks guys.

I met with all the doctors this morning, they are all very pleased with how I am doing. My blood pressure is holding steady at about 105/68 or so and there is no indication that I'll need to be hooked up to a heart monitor yet. The doctors seem to think that by this point, I should be able to make it to the full dose count of 14.

3 comments:

Melissa said...

That's great news! *continues to cross fingers and such*

Which Roach? (Guessing S with an option on D.)

Tim said...

S

this is paul said...

Now at six complete doses. Rigors even took a little longer to kick in. We think that is a good thing.

This is Paul